# SDR RAIA00604016

- Difficulty date: April 8, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N802HK
- Make and model: Emb EMB-145
- Aircraft serial: 145066
- Aircraft time: 18,501 hours, 17,201 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 3574 - STL - AFTER TAKEOFF, LG AIR/GROUND FAIL MESSAGE ON EICAS.  MAINTENANCE ADJUSTED BOTH RT MLG WOW PROXIMITY SWITCHES.
